# SDR SWAA2015091543878

- Difficulty date: September 11, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 33,449 hours, 19,657 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Part number: 113A8200Y7
- Part serial: WN239
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CTR DOOR WEB CRACKED.  R & R DOOR IAW MM.
